About Us
Faculty Profiles
Faculty Advisers
Course Coordinators
Placements Statistics
Activity Chart
Retired Faculty
Emeritus Faculty
Contact us

Some Selected Research Papers from the Department Published in Journals :

  1. Jagannath Bhanja, Ram Krishna Pandey: Direct and inverse theorems on signed sumsets of integers,   Journal of Number Theory: 196, 340-352, 2019.
  2. Kiran Kumar Behera and A. Swaminathan: Biorthogonal rational functions of R_{II} -type, Proc. Amer. Math. Soc.: 147 (7), 3061--3073, 2019.
  3. M. T. Mohan, K. Sakthivel and S. S. Sritharan, Ergodicity for the 3D stochastic Navier-Stokes equations perturbed by Levy Noise, Mathematische Nachrichten, 292(5), 2019, 1056-1088.
  4. M. T. Mohan and S. S. Sritharan, Stochastic Navier-Stokes equation perturbed by Levy Noise with hereditary viscosity, Infinite Dimensional Analysis, Quantum Probability and Related Topics, 22(1), 2019, 1950006(32 pages).
  5. H. N. Chau, C. Kumar, M. Rasonyi and S. Sabanis, On fixed gain recursive estimators with discontinuity in the parameters, ESAIM: Probability & Statistics, 23, 2019, 217-244.
  6. P. Bera, Sarita Pippal, Arshan Khan, A thermal non-equilibrium approach on thermo-solutal natural convection due to lateral flux of heat and solute on enclosure walls: multiple solutions and oscillations, Int. J. Heat and Mass Transfer Vol. 128, 2019, 1322-1343.
  7. Priyanka Sangal and A. Swaminathan, On generalized Ces`aro stable functions, Mathematical Inequalities and Applications, 22(1), 2019, 227-247.

  1. Kiran Kumar Behera and  A. Swaminathan:  Biorthogonality and para-orthogonality of R_I polynomials, Calcolo:  55(4), 41, 2018.
  2. Prasanta Kumar Barik, Ankik Kumar Giri:  A note on mass-conserving solutions to the coagulation-fragmentation equation by using non-conservative approximation, Kinetic and Related Models :11 (5), 1125-1138, 2018 .
  3. Kazuo Yamazakia, Manil T. Mohan:  Well-posedness of Hall-magnetohydrodynamics system forced by Levy noise,  Stochastics and Partial Differential Equations: Analysis and Computations 1-48, 2018.
  4. Khajanchi S. and Banerjee S., Influence of multiple delays in brain tumor and immune system interaction with T11 target structure as a potent stimulator, Mathematical Biosciences 302, 2018, 116-130.
  5. Manil T. Mohan : On the two-dimensional tidal dynamics system: stationary solution and stability,  Applicable Analysis, 1-32, 2018.
  6. Ruchi Ruchi, Behar Baxhaku, Purshottam N. Agrawal: GBS operators of bivariate Bernstein‐Durrmeyer–type on a triangle,  Mathematical Methods in the Applied Sciences :41(7), 2673-2683, 2018.
  7. Abhishek K. Sharma, P. Bera: Linear stability of mixed convection in a differentially heated vertical channel filled with high permeable porous-medium, International Journal of Thermal Sciences: 134, 622-638, 2018.
  8. Abhishek K. Sharma, Manish K. Khandelwal, and P. Bera: Finite amplitude analysis of non-isothermal parallel flow in a vertical channel filled with a highly permeable porous medium, Journal of Fluid Mechanics: 857,  469-507, 2018. 
  9. Prasanta Kumar Barik, Ankik Kumar Giri, Philippe Laurençot: Mass-Conserving solutions to the Smoluchowski coagulation equations with singular kernel,  Proceedings of Royal Society Edinburgh A: 1-21, (2018).
  10. Amit Sharma and Maheshanand Bhaintwal, A class of skew-cyclic codes over Z4+uZ4 with derivation, Advances in Mathematics of Communications, 12(4), 2018, 723-739.
  11. Amit Maji, J. Sarkar and S. Sarkar, Toeplitz and Asymptotic Toeplitz operators on H2(Dn), Bulletin des Sciences Mathematiques, 146, 2018, 33-49.
  12. Abhishek K. Sharma, Manish K. Khandelwal, P. Bera, Finite amplitude analysis of non-isothermal parallel flow in a vertical channel filled with high permeable porous medium, J. Fluid Mech.  Vol.857, 2018, 469-507.
  13. Om Prakash Yadav and Ram Jiwari, A finite element approach for analysis and computational modelling of coupled reaction diffusion models, Numerical Methods for Partial Differential Equations, DOI: 10.1002/num.22328, 2018.q
  14. V. Kumar and A.K. Giri: Generalized stochastic Burger's equation with non-Lipschitz diffusion coefficient, Commun. Stoch. Anal., 12(3), 2018, 329-342.
  15. Haque A., Nayak A. K., Soni B., Majhi M., Thermosolutal hydromagnetic convecttion of power law fluids in an enclosure with periodic active zones, International Journal Journal of Heat and Mass Transfer, 127, 2018, 622-642.
  16. Nandal S. and Kumar S., Single Image Fog Removal Algorithm in Spatial Domain using Fractional Order Anisotropic Diffusion, Multimedia Tools and Applications (Springer), 2018.
  17. M. T. Mohan, Global strong solutions of the stochastic three dimensional inviscid simplified Bardina turbulence model, Communications on Stochastic Analysis, 12(3), 2018, 249-270

  1. Sourav Das, Henrik L Pedersen and A. Swaminathan: Pick Functions Related to the Triple Gamma Function, J. Math. Anal. Appl., (Elsevier): 455 (2), 1124-1138, 2017.
  2. Manjari Sidharth, Nurhayat Ispir,   Purshottam N. Agrawal: Blending type approximation by q‐generalized Boolean sum of Durrmeyer type,  Mathematical Methods in the Applied Sciences : 40(11), 3901-3911, 2017.
  3. Ana Maria Acu, Purshottam N. Agrawal, Trapti Neer: Approximation properties of the modified Stancu operators, Numerical Functional Analysis and Optimization :38(3), 279-292, 2017.

  1. Kiran Kumar Behera, A. Sri Ranga, A. Swaminathan: Orthogonal polynomials associated with complementary chain sequences, SIGMA Symmetry Integrability Geom. Methods Appl.: 12, 075,17, 2016.
  2. C.F. Bracciali, A.S. Ranga and A. Swaminathan: Para-orthogonal polynomials on the unit circle satisfying three term recurrence relation, Applied Numerical Mathematics (Elsevier): 109, 19--40, 2016.
  3. Arun Kajlaa, Nurhayat Ispirb, Purshottam N. Agrawal, MeenuGoyal: q− Bernstein–Schurer–Durrmeyer type operators for functions of one and two variables, Applied Mathematics and Computation :275, 372-385, 2016.
  4. Purshottam N. Agrawal, Nurhayat Ispir, Arun Kajla: GBS operators of Lupaş–Durrmeyer type based on Pólya distribution,  Results in Mathematics :69(3-4), 397-418, 2016.
  5. Purshottam N. Agrawal, Nurhayat İspir: Degree of approximation for bivariate Chlodowsky–Szasz–Charlier type operators,  Results in Mathematics :69(3-4), 369-385, 2016.
  6. P. Bera, Manish K. Khandelwal: A thermal non-equilibrium perspective on instability mechanism of non-isothermal Poiseuille flow in a vertical porous-medium channel, International Journal of Thermal Sciences: 105, 159-173, 2016.

  1. Raj Kumar Mistria, Ram Krishna Pandey, Om Prakash: Subsequence sums: Direct and inverse problems, Journal of Number Theory :148, 235-256, 2015.
  2. Purshottam N. Agrawal, Zoltán Finta, A. Sathish Kumar: Bivariate q-Bernstein-Schurer-Kantorovich Operators,  Results in Mathematics: 67(3-4), 365-380, 2015.
  3. Harun Karslia, Purshottam N.Agrawal, Meenu Goyal: General Gamma type operators based on q-integers,  Applied Mathematics and Computation :251, 564-575, 2016.
  4. Arun Kajla, Purshottam N.Agrawal: Szász–Durrmeyer type operators based on Charlier polynomials, Applied Mathematics and Computation :268, 1001-1014, 2015.
  5. Sandip Banerjee, Alexei Tsygvintsev: Stability and bifurcations of equilibria in a delayed Kirschner–Panetta model,  Applied Mathematics Letters :40, 65-71, 2015.
  6. Moumita Bhowmik, P. Bera,  Jai S. Kumar: Non-isothermal Poiseuille flow and its stability in a vertical annulus filled with porous medium, International Journal of Heat and Fluid Flow: 56,  272-283, 2015.
  7. Manish K. Khandelwal, and P. Bera: Weakly nonlinear stability analysis of non-isothermal Poiseuille flow in a vertical channel,  Physics of Fluids : 27(6), 064103, 2015.


Journal publications

Conference Publications
















2013-14 76 19
2014-15 72 16
2015-16 56 09
2016-17 84 11
2017-18 94 18